# SDR ASOA201101517

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT LT OVERWING EXIT IS INOPERATIVE.  TROUBLESHOOT AND FOUND SPLICES ON WIRES MISSING.  INSTALLED 2 NEW QUICK DISCONNECT SPLICES ON THE EMERGENCY LIGHT WIRES IAW ESPM CH 20-11-00 AND 20-16-00.  PERFORMED OPS TEST OF LIGHTS IAW AMM 33-51-00-710-801. OPS TESTED GOOD.
